# SDR CA050609008

- Difficulty date: June 1, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,390 hours
- Engine: Lyc O235L2C
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2403
- Part serial: 85009602
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER WOULD NOT OPERATE. STARTER REMOVED, RATTLING SOUND IN MOTOR END BY BRUSHES.  STARTER RETURNED TO SUPPLIER.
